# SDR DALA2018071204463

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,502 hours, 25,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FUSELAGE SKIN AREA UNDER DORSAL FIN AND VERTICAL STABILIZER FROM STA 1016 TO STA 1156. AREA WAS REPAIRED PER ETI-37-18-427 REV 2 AND ER/A 569932-14 REV ORIG.
